# SDR SIMA201911195001

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 37,848 hours, 33,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS STRONG ODOR IN CABIN-C/A-GROUND RUN FOR # 1 ENG, INSPECTED FOR LEAKS NO NOTED, RAN A/C AIR CONDITIONING SYSTEM NO ODORS NOTED IN CABIN. A/C GOOD FOR RETURN TO SERVICE IAW AMM 21-20-00. ALSO PERFORMED ETN-EM-72-034 FOR ODOR EVENT. NO ODOR NOTED.
